A Nonparametric Decomposition of the Mexican American Wage Gap

e-Archivo Repository

Show simple item record

dc.contributor.author Mora, Ricardo
dc.date.accessioned 2014-05-30T10:55:04Z
dc.date.available 2014-05-30T10:55:04Z
dc.date.issued 2008-06
dc.identifier.bibliographicCitation Journal of Applied Econometrics (2008), 23(4),463–485
dc.identifier.issn 1099-1255
dc.identifier.uri http://hdl.handle.net/10016/5465
dc.description
dc.description.abstract This paper shows that average wage gap decompositions between any two groups of workers can be carried out using nonparametric wage structures. It also proposes an algorithm to correct for sample selection in nonparametric models known as tree structures. This paper studies the wage gap between third-generation Mexican American and non-Hispanic white workers in the southwest. It is shown that the decomposition heavily depends on functional assumptions, and that different aproaches to flexibility may render sufficiently good and similar results.
dc.format.extent 23
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher John Wiley & Sons
dc.rights © 2008 John Wiley & Sons
dc.title A Nonparametric Decomposition of the Mexican American Wage Gap
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1002/jae.1006
dc.subject.eciencia Economía
dc.identifier.doi 10.1002/jae.1006
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 463
dc.identifier.publicationissue 4
dc.identifier.publicationlastpage 485
dc.identifier.publicationtitle Journal of Applied Econometrics
dc.identifier.publicationvolume 23
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record